# SDR C2XA07ON011

- Difficulty date: July 15, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 12,383 hours, 9,660 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 2810051102
- Part serial: 2309P
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT 403 - BOI TO BOI - AFTER TAKEOFF FROM BOI TOWER ADVISED FUEL LEAKING FROM LEFT WING, RETURNED TO BOI.  FUEL FOUND ON UPPER AND LOWER SURFACE OF LEFT WING.  MX DISPATCHED MX CREW TO BOI AND INSPECTED AND FOUND LEFT VENT VALVE LEAKING.  MX REMOVED AND REPLACED LEFT WING VENT VALVE IAW EMB 145 AMM 28-23-06 AND PERFORMED OPERATIONAL CHECKS SUCCESSFULLY.  THE A/C WAS APPROVED TO RETURN TO SERVICE.
